# SDR DL72S972438

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 69211121
- Condition: Out Of Adj
- Location: Aft Airstairs
- Component: 69211121
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIRS OPENED IN FLIGHT.  FOUND OVERCENTER BUNGEE WEAK.  REPLACED T/S AFT AIRSTAIRS.  REPLACED UPLOCK SW, CHECKED AND ADJ CABLE RIGGING PER M/M 52-62-01, SYS OPS CKS NORMAL.  INSPECTED AFT AIRSTAIR UPLOCK LINKAGE, NO SHEARED BOLTS OR OBVIOUS DAMAGE.
